# SDR FDKA200801031

- Difficulty date: January 17, 2008
- Submitted: January 24, 2008
- Operation: Air carrier
- Aircraft: N834MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145340
- Aircraft time: 16,882 hours, 15,697 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Skin
- Condition: Cracked
- Location: Thrust Reverser
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE O/B SIDE OF THE NR 1 THRUST REVERSER, EXTERNAL SKIN, BETWEEN THE UPPER AND LOWER BUCKETS IS DAMAGED.  THE DAMAGE HAS BEEN REPAIRED.
